MAUDE Adverse Event Report: Medline Industries, LP Medline; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH

Medline Industries, LP Medline; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Catalog Number DYNCPTP14T
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "this suction ballard was in use on a trach patient.The rt found it on a patient with a leak and upon inspection, it broke off.".
 
Additional Manufacturer Narrative
The report states, "this suction ballard was in use on a trach patient.The rt found it on a patient with a leak and upon inspection, it broke off." customer also reported, "caregiver was in the process of suctioning the patient via trach suction ballard and the suction ballard broke off.Trach suction ballard was immediately change out to a new one." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50203689
Report Number1417592-2026-08487
Device Sequence Number13371270
Product Code OFR
UDI-Device Identifier10888277703476
UDI-Public10888277703476
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNCPTP14T
Device Lot Number06924070011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale